# SDR AALA201804139004

- Difficulty date: April 10, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 17,747 hours, 7,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY FLASHLIGHT AND HOLDER MISSING.  INSTALLED A NEW EMERGENCY FLASHLIGHT AT FORWARD FLIGHT ATTENDANT JUMPSEAT IAW AMM 25-64-00.
